Finite equal-interval measurement structures

Theoria 38 (1-2):45-63 (1972)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1111/j.1755-2567.1972.tb00923.x
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 28,840
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Basic Measurement Theory.Patrick Suppes & Joseph Zinnes - 1963 - In D. Luce (ed.), Journal of Symbolic Logic. John Wiley & Sons.. pp. 1--1.
Foundational Aspects of Theories of Measurement.Dana Scott & Patrick Suppes - 1958 - Journal of Symbolic Logic 23 (2):113-128.
Physics: The Elements.N. R. Campbell - 1921 - Mind 30 (118):207-214.

Add more references

Citations of this work BETA
A Hundred Years of Numbers. An Historical Introduction to Measurement Theory 1887–1990.JoséA Díez - 1997 - Studies in History and Philosophy of Science Part A 28 (1):167-185.
A History of Theoria.Sven Ove Hansson - 2009 - Theoria 75 (1):2-27.

View all 8 citations / Add more citations

Similar books and articles
On Finite Rigid Structures.Yuri Gurevich & Saharon Shelah - 1996 - Journal of Symbolic Logic 61 (2):549-562.
Quasi-Modal Equivalence of Canonical Structures.Robert Goldblatt - 2001 - Journal of Symbolic Logic 66 (2):497-508.
Measurement Without Archimedean Axioms.Louis Narens - 1974 - Philosophy of Science 41 (4):374-393.
Some Considerations on Non-Linear Time Intervals.Elżbieta Hajnicz - 1995 - Journal of Logic, Language and Information 4 (4):335-357.
Hereditary Undecidability of Some Theories of Finite Structures.Ross Willard - 1994 - Journal of Symbolic Logic 59 (4):1254-1262.
The First-Order Structure of Weakly Dedekind-Finite Sets.A. C. Walczak-Typke - 2005 - Journal of Symbolic Logic 70 (4):1161 - 1170.

Monthly downloads

Added to index

2010-09-13

Total downloads

19 ( #261,720 of 2,178,195 )

Recent downloads (6 months)

3 ( #112,486 of 2,178,195 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums